I am sorry about your daughter's persistent vomiting. You may try following;
2) Dramamine / Dramamine less drowsy.
3) Sips of Pidalyte / Gatorade.The primary aim is prevention of dehydration and electrolyte imbalance. If the loss of fluids is too much in vomiting or you are unable to replace enough liquids; she may need intravenous fluids. In that case you may need to got to ER.
Signs of dehydration are pulse more than 100 per minutes, feeling thirsty, dry tongue etc.
Please feel free for your follow up questions.
I would be happy to assist you further, if you need any more information.
We have recently implemented a new rating and feedback system. Please be aware that you are rating my courtesy and service as a professional. If you have any questions whatsoever, or there is anything I can clarify for you, please temporarily bypass the rating system by clicking “Continue the Conversation” or "Reply."
Clicking either of the lowest two options reflects poorly on me so please reply to me if there is anything else I can do to help before choosing those options. I appreciate your patience while we work out the kinks. It's important to me that you are 100% satisfied with the service I have provided you. Thank you.